# SDR HALA2010051700215

- Difficulty date: May 17, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 29,328 hours, 5,514 cycles
- Engine: Pwa PW4060
- System (JASC): 4950 · APU Bleed Air System
- Part: Pneumatic System
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AFTER LANDING UNABLE TO GET PNUEMATIC AIR FROM APU.  PROVIDED GROUND AIR & GROUND POWER. POWERED DOWN ACFT. SHUTDOWN APU & RESTARTED APU. TURNED ON ELECTRICAL & PNUEMATIC SYSTEMS IAW AMM 49-11-00-802-002.  STANDARD PROCEDURES ALL APU ELECTRICAL & PNUEMATIC FUNCTIONS CKD OK.
